# SDR PLGA970417A

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4709 - DURING PRE TAXI CHECK, THE EMERGENCY EXIT LIGHT OVER FORWARD LEFT PASSENGER DOOR FAILED TO TEST.  MAINTENANCE CLEANED LIGHT ELECTRICAL CONNECTOR AND SYSTEM TESTED GOOD.  (M)
